Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bounded approximation by polynomials whose zeros lie on a circle


Author: Charles Kam-tai Chui
Journal: Trans. Amer. Math. Soc. 138 (1969), 171-182
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0237795-3
MathSciNet review: 0237795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chui, Bounded approximation by polynomials with restricted zeros, Bull. Amer. Math. Soc. 73 (1967), 967-972. MR 0218584 (36:1669)
  • [2] -, Bounded approximation by polynomials with restricted zeros, Ph.D. Thesis, Univ. of Wisconsin, Madison, 1967.
  • [3] J. Korevaar and C. Chui, Potentials of families of unit masses on disjoint Jordan curves, Proc. Conference on Approximation Theory and Abstract Spaces, Oberwolfach, Germany, (to appear). MR 0262528 (41:7134)
  • [4] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962, p. 67. MR 0133008 (24:A2844)
  • [5] J. Korevaar, Asymptotically neutral distributions of electrons and polynomial approximation. Ann. of Math. 80 (1964), 403-410. MR 0168775 (29:6031)
  • [6] -, ``Limits of polynomials whose zeros lie in a given set,'' in Entire functions and related parts of analysis, (1966 Summer Institute), Proc. Sympos. Pure Math., Vol. 11, Amer. Math. Soc., Providence, R. I., 1968. MR 0233961 (38:2282)
  • [7] G. R. MacLane, Polynomials with zeros on a rectifiable Jordan curve, Duke Math. J. 16 (1949), 461-477. MR 0030594 (11:20e)
  • [8] M. D. Thompson, Approximation by polynomials whose zeros lie on a curve, Duke Math. J. 31 (1964), 255-265. MR 0160916 (28:4125)
  • [9] A. Zygmund, Trigonometric series. I, Cambridge Univ. Press, New York, 1959, p. 49. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237795-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society